# SDR DALA1020805522

- Difficulty date: August 31, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 66,941 hours, 27,518 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORT BEAM FROM STA 345-377 BL'0'.  REMOVED CORROSION FROM FLOOR SUPPORT BEAM BL'0' BTW STA 345-377 IAW SRM 51-10-02. ORIGINAL MAT. .063" MAT LOSS .016 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51 FIG 101. REMOVED FLOOR SUPPORT BEAM IAW SRM 51-40-02. LOCATED, DRILLED, AND INSTALLED NEW FLOOR SUPPORT BEAM IAW SRM 51-40-05 & 51-40-02.
